# SDR AALA202508015847

- Difficulty date: May 8, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 62,552 hours, 40,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5313707600000
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WEAR ON UPPER FITTING LOCATED AT LEVEL FR20 WHEEL WELL STRUCTURE IN LATERAL AVIONIC COMP LH L= 0.576 IN. MAINTENANCE REPLACED FITTING LOCATED FR20 LH AT LEVEL OF Y520 WHEEL WELL STRUCTURE IN LATERAL AVIONIC COMPARTMENT LH IAW A319 SRM 51-42-11-801, A319 SRM 51-72-11-911-001 AND DWG D53137076.
